# SDR QMLA2016100616117

- Difficulty date: October 6, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N904CF
- Make and model: Snias AS350B3
- Aircraft serial: 3676
- Aircraft time: 6,731 hours, 21,175 cycles
- Engine time: 7,988 hours, 19,840 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Filter
- Part number: 8000134027
- Condition: Odor
- Location: Cabin
- Component: Light Assy
- Component part number: DS0522
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT INTERMITTENT SMELL OF SMOKE.  AFT OVERHEAD LIGHT TURNED OFF SMELL DISSIPATED.  INSPECTED AIRCRAFT NO DISCREPANCIES NOTED.  OPENED VENTS IN LIGHT/VENT ASSEMBLY ALLOWING AIR TO CIRCULATE. (INFREQUENTLY USED INCANDESCENT LIGHT)  SMELL DID NOT RETURN.  NVIS FILTER REMOVED AND RE-INSTALLED WITH SPECIFIED ADHESIVE.
